Login New user?  
Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 19 > No. 4

 
   

Poly-Frobenius-Genocchi Polynomials: A Probabilistic Perspective with Applications

PP: 891-898
doi:10.18576/amis/190414
Author(s)
Ayse Karagenc, Mehmet Acikgoz, Serkan Araci,
Abstract
In the paper, we introduce probabilistic extensions of poly-Frobenius-Genocchi polynomials and modified probabilistic Genocchi-polynomials. By making use of their generating functions, we derive explicit identities and a symmetric relation. In special cases, the obtained results reduce to classical one. Additionally, by choosing appropriate random variable, we obtain new identities including Stirling numbers of the first kind, Frobenius-Euler numbers, Frobenius-Genocchi numbers and Bernoulli numbers of negative order.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved